# SDR UALA2010082603159

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,706 hours, 8,658 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Part number: 256W22401
- Part serial: SNDAW166996
- Condition: Leaking
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 6 SLAT I/B GEARBOX NO BACK BRAKE DRIVE BROKEN LEAKING.  REPLACED GEARBOX, RETRACTED THE SLAT SYS, PRIMARY SYS, OPS CHECK OK.
